# SDR AALA20100112TUL13

- Difficulty date: January 12, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 30,827 hours, 14,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN SKIN AND AFT LAVATORY SERVICE PANEL FORWARD LOWER CORNER.  INSTALLED DOUBLER PER SRM 53-04 FIGURE 38.
